MathSciNet Relay Station
MathSciNet bibliographic data
MR874957 (88b:34115) 34K25 (92A09)
Arino, O.; Haourigui, E. On the asymptotic behavior of solutions of some delay differential systems which have a first integral. J. Math. Anal. Appl. 122 (1987), no. 1, 36–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement